Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Multidimensional stochastic differential equations with distributional drift
HTML articles powered by AMS MathViewer

by Franco Flandoli, Elena Issoglio and Francesco Russo PDF
Trans. Amer. Math. Soc. 369 (2017), 1665-1688 Request permission


This paper investigates a time-dependent multidimensional stochastic differential equation with drift being a distribution in a suitable class of Sobolev spaces with negative derivation order. This is done through a careful analysis of the corresponding Kolmogorov equation whose coefficient is a distribution.
Similar Articles
Additional Information
  • Franco Flandoli
  • Affiliation: Dipartimento Matematica, Largo Bruno Pontecorvo 5, C.A.P. 56127, Pisa, Italia
  • Email:
  • Elena Issoglio
  • Affiliation: Department of Mathematics, University of Leeds, Leeds, LS2 9JT, United Kingdom
  • MR Author ID: 816909
  • Email:
  • Francesco Russo
  • Affiliation: Unité de Mathématiques Appliquées, ENSTA ParisTech, Université Paris-Saclay, 828, boulevard des Maréchaux, F-91120 Palaiseau, France
  • Email:
  • Received by editor(s): January 23, 2014
  • Received by editor(s) in revised form: December 17, 2014, and March 4, 2015
  • Published electronically: June 20, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 369 (2017), 1665-1688
  • MSC (2010): Primary 60H10, 35K10, 60H30, 35B65
  • DOI:
  • MathSciNet review: 3581216